# SDR MEX2002245

- Difficulty date: July 29, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N491SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49150
- System (JASC): 3441 · Inertial Guidance System
- Part: Flow Valve
- Part number: 2587794
- Condition: Failed
- Location: Compass
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A DIFFERENCE OF 6 DEGREES BETWEEN COMPASS AND RADAR WITH AN INDICATION FAILURE AND FLIGHT DIRECTORS OUT OF SERVICE IN TAKE OFF.  DUE TO SUCH A FAILURE,  A CHANGE OF EQUIPMENT WAS REQUESTED.  THE FLOW VALVE OF THE COMPASS SYSTEM WAS REPLACED, IAW MM, TEST OK.
